MAUDE Adverse Event Report: JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 3.5X13 MM; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM DRIVE IMPLANT, TITANIUM, 3.5X13 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.995
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fibrosis (3167); Swelling/ Edema (4577)
Date of Event 08/23/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2021 in ada 23.Primary stability not achieved and implant surface not completely covered with bone.On (b)(6) 2021, fracture of the implant was verified.Patient presented with previous bone augmentation.The device was forwarded to the manufacturer.At the event the patient experienced: mobility and swelling.No further patient complications were reported.
 
Additional Manufacturer Narrative
Non-fatal serious injury or device malfunction stored due to covid-19 pandemic in accordance with fda guidance "postmarketing adverse event reporting for medical products and dietary supplements during a pandemic" published may 2020.
 
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2021 in ada 23.Details of surgery: primary stability not achieved, implant surface not completely covered with bone and sinus augmentation.On (b)(6) 2021, fracture of the implant was verified.Patient presented with previous bone augmentation.The device was forwarded to the manufacturer.At the event the patient experienced: mobility and swelling.No further patient complications were reported.

Brand Name
CM DRIVE IMPLANT, TITANIUM, 3.5X13 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key14055085
Report Number0001222315-2022-06859
Device Sequence Number4747268
Product Code DZE
UDI-Device Identifier07899878023340
UDI-Public07899878023340
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/13/2022
Report Date (Section F) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/25/2022
Device Model Number109.995
Device Catalogue Number109.995
Device Lot Number800325446I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/13/2022
Device Age46 MO
Event Location Other
Date Report to Manufacturer03/15/2022
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer03/15/2022
Initial Report FDA Received Date04/08/2022
Supplement Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale